Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 108, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 27, 2017, 5:10 PM CDT for 4 counties in Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 5:10 PM CDT (22:10 UTC)
- Expired
- Mar 27, 2017, 6:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 60.0 mph
Counties Haywood County, TN, Lauderdale County, TN, Madison County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 72 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 5:15 PM CDT | HAIL 1.5 | 2 Wsw Turnpike, TN | PING PONG BALL SIZE HAIL AT THE HIGHWAY 54 BRIDGE OVER THE HATCHIE RIVER. |
| Mar 27, 5:33 PM CDT | HAIL 1.5 | Brownsville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:08 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
003
WUUS54 KMEG 272210
SVRMEG
TNC075-097-113-167-272300-
/O.NEW.KMEG.SV.W.0108.170327T2210Z-170327T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
510 PM CDT MON MAR 27 2017
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northeastern Tipton County in western Tennessee...
Southeastern Lauderdale County in western Tennessee...
Haywood County in western Tennessee...
Southwestern Madison County in western Tennessee...
* Until 600 PM CDT
* At 510 PM CDT, a severe thunderstorm was located near Covington,
moving east at 35 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
* Locations impacted include...
Brownsville, Covington, Belle Eagle, Holly Grove, Mercer, Henning,
Allens, Huntersville, Cotton Lake, Christmasville, Orysa, Roberts,
Uptonville, Sunnyhill, Durhamville, Jones, Gift, Shepp, Oakview and
Tabernacle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3544 8897 3549 8963 3567 8963 3570 8912
3570 8908 3569 8906 3568 8906 3567 8902
3571 8897
TIME...MOT...LOC 2210Z 270DEG 29KT 3558 8954
HAIL...2.75IN
WIND...60MPH
$$3 follow-up statements
029
WWUS54 KMEG 272225
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
525 PM CDT MON MAR 27 2017
TNC097-167-272235-
/O.CAN.KMEG.SV.W.0108.000000T0000Z-170327T2300Z/
Tipton TN-Lauderdale TN-
525 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TIPTON AND
SOUTHEASTERN LAUDERDALE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
western Tennessee.
LAT...LON 3544 8897 3548 8947 3555 8947 3555 8948
3556 8948 3558 8950 3560 8947 3568 8947
3570 8909 3569 8906 3568 8906 3567 8902
3571 8897
TIME...MOT...LOC 2225Z 269DEG 29KT 3558 8938
$$
TNC075-113-272300-
/O.CON.KMEG.SV.W.0108.000000T0000Z-170327T2300Z/
Haywood TN-Madison TN-
525 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR HAYWOOD AND SOUTHWESTERN MADISON COUNTIES...
At 525 PM CDT, a severe thunderstorm was located 7 miles west of
Brownsville, moving east at 35 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Brownsville, Belle Eagle, Holly Grove, Mercer, Allens, Huntersville,
Christmasville, Roberts, Uptonville, Sunnyhill, Jones, Shepp,
Oakview, Turnpike, Denmark and Leighton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3544 8897 3548 8947 3555 8947 3555 8948
3556 8948 3558 8950 3560 8947 3568 8947
3570 8909 3569 8906 3568 8906 3567 8902
3571 8897
TIME...MOT...LOC 2225Z 269DEG 29KT 3558 8938
HAIL...2.75IN
WIND...60MPH
$$745
WWUS54 KMEG 272246
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
546 PM CDT MON MAR 27 2017
TNC075-113-272300-
/O.CON.KMEG.SV.W.0108.000000T0000Z-170327T2300Z/
Haywood TN-Madison TN-
546 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN HAYWOOD AND SOUTHWESTERN MADISON COUNTIES...
At 545 PM CDT, a severe thunderstorm was located near Brownsville,
moving east at 35 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Ping Pong ball hail has been reported with this storm near
Brownsville.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Brownsville, Holly Grove, Mercer, Jones, Allens, Huntersville,
Denmark, Leighton, Roberts and Uptonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3546 8923 3559 8926 3564 8925 3570 8909
3569 8906 3568 8906 3567 8902 3571 8897
3544 8897
TIME...MOT...LOC 2245Z 270DEG 29KT 3558 8917
HAIL...2.75IN
WIND...60MPH
$$935
WWUS54 KMEG 272255
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
555 PM CDT MON MAR 27 2017
TNC075-113-272305-
/O.EXP.KMEG.SV.W.0108.000000T0000Z-170327T2300Z/
Haywood TN-Madison TN-
555 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYWOOD AND
SOUTHWESTERN MADISON COUNTIES WILL EXPIRE AT 600 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 800 PM CDT for
western Tennessee.
LAT...LON 3546 8923 3559 8926 3564 8925 3570 8909
3569 8906 3568 8906 3567 8902 3571 8897
3544 8897
TIME...MOT...LOC 2255Z 270DEG 29KT 3558 8909
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:17 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Mar 27, 3:17 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Memphis TN 317 PM CDT Mon Mar 27 2017 .DISCUSSION... A potent upper level low pressure system rotating over southern Missouri this afternoon will continue to move slowly east- southeast through tonight. A surface reflection/low over southeast Missouri will also move east with a trailing cold front now entering northeast Arkansas advancing southeast through the night. The atmosphere ahead of the cold front remains strongly unstable with SBCAPES around 2500 j/kg and LI'S around -6c. Mid level height falls along the southern periphery of the upper low will continue to rotate above the unstable low level airmass with steepening mid level lapse rates in excess of 7.5 c/km. Deep layer shear around 40 kts associated with a low and mid level jet streak rotating around the upper low and over the area has provided sufficient shear for storm organization. A mix of supercell structures and short bowing line segments will continue along and ahead of the cold front as it progresses southeast through the remainder of the afternoon and evening. These storms will likely be severe with damaging very large hail the primary threat...with sizes up to 2 inches or greater, or larger than golf ball size. Damaging winds and an isolated tornado is also possible through this evening but should remain a secondary threat. The severe weather threat should wane later this evening as the instability and shear weakens. The front should stall across portions of north Mississippi on Tuesday as upper level ridging briefly builds over the Mid South. Slight chances for showers and thunderstorms will be possible Tuesday near the front as the low level airmass destabilizes. Considering the rising mid level heights...not expecting any severe potential on Tuesday. Concern shifts then shifts to mid week with an additional threat for severe storms. A large upper level trough now over California will close off as a large upper level low pressure system and will push towards the Mid South by Wednesday. The stalled frontal boundary to our south will lift back north as a warm front on Wednesday. Strengthening low level jet winds will surge into the warm frontal boundary by Wednesday afternoon. The atmosphere should become quite unstable with CAPE between 1000-1500 j/kg and mid level lapse rates in excess of 7.5 c/km. Deep layer shear will increase through the afternoon over the warm front and this combined with enhanced instability could support a few severe storms along the northward lifting warm front. The large upper low will move in from the west Wednesday night with falling mid level heights and continued unstable low level airmass. Thunderstorms which should develop over the Arklatex earlier in the day...some which should be severe...should consolidate into a squall line and push east into the Mid South late Wednesday night. A few severe storms will be possible with this line but it should begin to weaken by sunrise. The atmosphere should reload behind this line and destabilize on Thursday. Additional storm should develop and with sufficient shear and instability in place...expect more potential for severe weather as the upper low moves over the region. Showers and isolated thunderstorms on the back side of the upper low should linger into Friday...but not expecting additional severe weather during this period. Upper level ridging should briefly build back into the area for the first part of the weekend but additional stormy weather conditions will return by the end of next weekend. Temperatures should remain near or above seasonal averages through the extended forecast period. JLH && .AVIATION...18z TAFs VFR conditions should prevail through this evening outside of thunderstorms, where reduced cigs/vsbys can be expected. In addition...some storms could be severe with large hail the primary hazard. Storms should diminish later this evening with the potential for fog and stratus to reduce cigs/vsbys late tonight into Tuesday morning. JLH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 27, 3:31 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 331 PM CDT Mon Mar 27 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-282245- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 331 PM CDT Mon Mar 27 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight There is an enhanced risk for severe thunderstorms for west Tennessee and northeast Mississippi through this evening. A slight risk for severe thunderstorms remains for the remainder of the Mid South through this evening. The primary severe weather threat will be very large hail, with the potential for golf ball size or larger. A secondary threat for damaging winds and isolated tornadoes also exists. The severe threat should diminish later this evening and overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There will be additional chances for severe thunderstorms Wednesday afternoon through Thursday. Please continue to monitor the latest forecast for updates on this potential severe weather event. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening across the entire Mid South. Additional spotter activation may be needed from Wednesday afternoon through Thursday. JLH
In the hours before
Local storm report, Mar 27, 4:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
439 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 6 E JACKSON 35.63N 88.72W
03/27/2017 MADISON TN COUNTY OFFICIAL
&&
JEBLocal storm report, Mar 27, 4:44 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 2 W HURON 35.59N 88.57W
03/27/2017 E1.00 INCH HENDERSON TN FIRE DEPT/RESCUE
&&
JEBLocal storm report, Mar 27, 4:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
453 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL LEXINGTON 35.65N 88.39W
03/27/2017 E1.00 INCH HENDERSON TN EMERGENCY MNGR
&&
JEBLocal storm report, Mar 27, 5:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
504 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL BELLS 35.72N 89.09W
03/27/2017 E1.00 INCH CROCKETT TN TRAINED SPOTTER
&&
JEBLocal storm report, Mar 27, 5:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
506 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 NNW REAGAN 35.57N 88.38W
03/27/2017 E1.75 INCH HENDERSON TN TRAINED SPOTTER
&&
JEBLocal storm report, Mar 27, 5:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL LEXINGTON 35.65N 88.39W
03/27/2017 E1.75 INCH HENDERSON TN EMERGENCY MNGR
&&
JEBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 4:17 AM CDT | Special Weather Statement | MEG | Madison | 43 min |
| Mar 27, 4:31 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Madison | 44 min |
| Mar 27, 5:08 AM CDT | Special Weather Statement | MEG | Gibson, Weakley | 52 min |
| Mar 27, 11:31 AM CDT | Special Weather Statement | MEG | Shelby | 44 min |
| Mar 27, 11:39 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 51 min |
| Mar 27, 11:48 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 42 min |
| Mar 27, 12:00 PM CDT | Special Weather Statement | MEG | Lake | 15 min |
| Mar 27, 12:27 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 48 min |
| Mar 27, 12:34 PM CDT | Special Weather Statement | MEG | Lake | 41 min |
| Mar 27, 12:41 PM CDT | Special Weather Statement | MEG | Dyer, Obion | 49 min |
| Mar 27, 12:44 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Obion, Weakley | 46 min |
| Mar 27, 1:09 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 51 min |
| Mar 27, 1:17 PM CDT | Special Weather Statement | MEG | Gibson | 28 min |
| Mar 27, 1:22 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, Madison | 38 min |
| Mar 27, 1:36 PM CDT | Tornado Warning | MEG | McNairy | 39 min |
| Mar 27, 1:44 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 20 min |
| Mar 27, 1:47 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 43 min |
| Mar 27, 2:01 PM CDT | Special Weather Statement | MEG | Gibson, Weakley | 44 min |
| Mar 27, 2:10 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 21 min |
| Mar 27, 2:18 PM CDT | Special Weather Statement | MEG | Hardin | 27 min |
| Mar 27, 2:21 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 39 min |
| Mar 27, 2:27 PM CDT | Flash Flood Warning | MEG | Gibson, Weakley | 3 hr |
| Mar 27, 2:44 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 46 min |
| Mar 27, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Weakley | 40 min |
| Mar 27, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 40 min |
| Mar 27, 3:29 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 16 min |
| Mar 27, 3:41 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Haywood, Henderson, Madison | 49 min |
| Mar 27, 4:08 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 52 min |
| Mar 27, 4:13 PM CDT | Tornado Warning | MEG | Chester, Henderson, Madison | 47 min |
| Mar 27, 4:16 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll | 44 min |
| Mar 27, 4:25 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 50 min |
| Mar 27, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Madison | 43 min |
| Mar 27, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Madison | 43 min |
| Mar 27, 4:38 PM CDT | Tornado Warning | MEG | Benton | 23 min |
| Mar 27, 4:50 PM CDT | Tornado Warning | MEG | Decatur, Henderson | 40 min |
| Mar 27, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Henderson, Madison | 47 min |
| Mar 27, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 45 min |
| Mar 27, 5:30 PM CDT | Tornado Warning | MEG | Decatur | 15 min |
| Mar 27, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, Madison | 56 min |
| Mar 27, 5:46 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 44 min |
| Mar 27, 5:54 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 51 min |
| Mar 27, 5:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 65 min |
| Mar 27, 6:06 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 54 min |
| Mar 27, 6:44 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, McNairy | 61 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.